OnTimeSupplies.com

Cart: $0.00

My Account
OnTimeSupplies.com
1-866-501-6055

Cold and Cough Congestion Medication, Two-Pack, 50 Packs/Box

Item #: FAO90092
by PhysiciansCare®
Made in USA
FREE Shipping on Orders over $75!
Delivery in 1 - 2 business days
Nationwide Stock: 382 BX
Ordering over $500? Need larger quantities?
Use our Bulk Request Form

Share:

Product Details

Cold and Cough Congestion Medication, Two-Pack, 50 Packs/Box

Relieves cold symptoms, including cough, sore throat, minor aches and pains, headache and nasal congestion. Temporarily reduces fever. Packaged for individual use.

MSDS Sheet for RAC74276EA Download MSDS Sheet (PDF)



Product Specifications

Item Specifications
Brand PhysiciansCare®
Global Product Type Medicines-Cold/Flu Relief, Medicines-Cold/Flu Relief, Medicines-Cold/Flu Relief, Medicines-Cold/Flu Relief, Medicines-Cold/Flu Relief
Contains Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl
Description 2/Pack
Quantity 50 per box
For Use With First Aid Stations/Kits, Individual Use
Mounting No
Pre-Consumer Recycled Content Percent 0%, 0%, 0%, 0%, 0%
Post-Consumer Recycled Content Percent 0%, 0%, 0%, 0%, 0%
Total Recycled Content Percent 0%, 0%, 0%, 0%, 0%
Disclaimer Statement Do no use with any other drug containing acetaminophen, if you have ever had an allergic reaction to this product or any of its ingredients or if you , Do no use with any other drug containing acetaminophen, if you have ever had an allergic reaction to this product or any of its ingredients or if you , Do no use with any other drug containing acetaminophen, if you have ever had an allergic reaction to this product or any of its ingredients or if you , Do no use with any other drug containing acetaminophen, if you have ever had an allergic reaction to this product or any of its ingredients or if you , Do no use with any other drug containing acetaminophen, if you have ever had an allergic reaction to this product or any of its ingredients or if you

Dimensions / Specifications
Unit of Measure BX
Item Weight 0.360 lbs
Ships via UPS? y
Box Pack Quantity 50 PK
Carton Pack Quantity 600 PK
This item is sold by the BX which contains 50 PK

Catalog Information
Catalog Page No.'s CLASSROOM ESSENTIALS CATALOG 2015: Page 152
EVERYTHING FOR THE WORKPLACE 2012: Page 940
EVERYTHING FOR THE WORKPLACE 2013: Page 941
EVERYTHING FOR THE WORKPLACE 2014: Page 953
EVERYTHING FOR THE WORKPLACE 2015: Page 970
EVERYTHING FOR THE WORKPLACE NON-VIRTUAL 2015: Page 970
EVERYTHING FOR THE WORKPLACE NON-VIRTUAL 2016: Page 964
EVERYTHING FOR THE WORKPLACE NON-VIRTUAL 2017: Page 896
EVERYTHING FOR THE WORKPLACE NON-VIRTUAL 2017: Page 896
Manufacturer Info
Brand PhysiciansCare®
Manufacturer Stock No. 90092
Retail UPC 073577900929
Country of Origin US
Tariff (Inbound) Code
UNSPSC Number 42172001
Meets ANSI/BIFMA? 073577900929
OTS Product ID 9209842

Customer Questions and Answers

 
Your question has been received, and we will work to answer it quickly! If you need immediate assistance, please call us at 1-866-501-6055.
Do you have the MSDS?
asked by Rich on May 6, 2014
    0 votes

Hi Rich,

Thank you for your question about PhysiciansCare® Cold and Cough Congestion Medication. You can download the MSDS here.

Best,
Frankye

answered by On Time Supplies (Retailer) on May 6, 2014
    0 votes

Customer Reviews

No written reviews yet for this product. Help others by writing one!

Helpful Guides and Articles

Serious injuries at the office are rare, but you need to be prepared for small emergencies. With this guide, you'll learn what to keep in your first aid kit.   read more



Join Our Mailing List!
Connect With Us
Shop With Confidence!
Document printed / saved on 07/25/2017. Prices subject to change.